Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lee3522

Need help applying my creams

Recommended Posts

Hi, so my doctor told me to use benzamycin and retin-A at night. I put the benzamycin on first, and then wait about 10 minutes or so. Then I put on the retin-A, but when I put on the retin-A cream it sometimes has this precipitation reaction with the benzamycin and it will crust up and flake off. Is there a better method I can use? Thanks

Link to comment
Share on other sites

Wow. Massive FAIL by the dermatologist.

The Retin-A will be oxidized by the benzoyl peroxide in the Benzamycin. You can't use them together. Apply one in the morning, and one at night.

Use sunscreen, because all of the meds you're taking will increase your sensitivity to the sun.

Gluck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×